Tokyo Journal of Mathematics
- Tokyo J. Math.
- Volume 37, Number 1 (2014), 111-125.
$q$-Extension of a Multivariable and Multiparameter Generalization of the Gottlieb Polynomials in Several Variables
While considering some families of polynomials which are orthogonal on a finite or enumerable set of points, Gottlieb was led in the year 1938 to what are now popularly known as the Gottlieb polynomials $\varphi_n(x;\lambda)$. This one-parameter family of polynomials has ever since then been cited widely and investigated extensively in several books, monographs and journal articles. In the present sequel to some of the aforementioned investigations, we introduce and systematically investigate a basic (or $q$-) extension of a multivariable and multiparameter generalization of the Gottlieb polynomials $\varphi_n(x;\lambda)$. We also establish a set of three new families of generating functions for the generalized $q$-Gottlieb polynomials defined here.
Tokyo J. Math., Volume 37, Number 1 (2014), 111-125.
First available in Project Euclid: 28 July 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 33C65: Appell, Horn and Lauricella functions 33C99: None of the above, but in this section
Secondary: 33C05: Classical hypergeometric functions, $_2F_1$ 33C20: Generalized hypergeometric series, $_pF_q$
CHOI, Junesang; SRIVASTAVA, H. M. $q$-Extension of a Multivariable and Multiparameter Generalization of the Gottlieb Polynomials in Several Variables. Tokyo J. Math. 37 (2014), no. 1, 111--125. doi:10.3836/tjm/1406552433. https://projecteuclid.org/euclid.tjm/1406552433